5 doctors weighed in:

Is it normal to vomit with pills for a urinary tract infection?

5 doctors weighed in
Dr. George Klauber
Pediatrics - Urology
3 doctors agree

In brief: Not very abnormal

Some otherwise normal people can not swallow any pills and always gag or vomit.
Some pills react badly with some people, s stomachs. Nitrofurantoin (furandantin tablets or Macrodantin (nitrofurantoin) capsules) can be very irritating to the stomach so that subjects can't avoid vomiting them after ingestion. Tell your dr. You can't keep down the meds and please call in another antibiotic ot try it in liquid form.

In brief: Not very abnormal

Some otherwise normal people can not swallow any pills and always gag or vomit.
Some pills react badly with some people, s stomachs. Nitrofurantoin (furandantin tablets or Macrodantin (nitrofurantoin) capsules) can be very irritating to the stomach so that subjects can't avoid vomiting them after ingestion. Tell your dr. You can't keep down the meds and please call in another antibiotic ot try it in liquid form.
Dr. George Klauber
Dr. George Klauber
Thank
Dr. Tarek Naguib
Internal Medicine - Nephrology & Dialysis

In brief: Happens

Some people cannot tolerate some antibiotics.
Need to contact your doc to change it if you are vomiting after taking it, since you may be losing the benefit of it.

In brief: Happens

Some people cannot tolerate some antibiotics.
Need to contact your doc to change it if you are vomiting after taking it, since you may be losing the benefit of it.
Dr. Tarek Naguib
Dr. Tarek Naguib
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors